# SDR CA121206010

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,406 hours
- Engine: Lyc T5317A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: D3684041
- Condition: Loose
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND DURING INSPECTION, THAT ATTACHMENT BOLTS, HAD COME LOOSE. THE INSPECTION WAS CARRIED OUT IAW INSTRUCTIONS FOR AIRWORTHINESS STC SH08-8.  ALSO, THE HOLES HAD ELONGATED CAUSING THE FITTING TO MOVE INSIDE THE STRUT ASSEMBLY.  MFG DART AEROSPACE, WAS NOTIFIED AND CREATED SB12-3.
